Rang maximal pour Tpn.
Manuscripta mathematica, Tome 92 (1997) no. 3, pp. 525-543
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimal free resolution, tangent bundle, Betti numbers, maximal rank, set of points in, minimal resolution conjecture, Cohen-Macaulay type conjecture
@article{MM2_1997__92_3_156280,
author = {Francois Lauze},
title = {Rang maximal pour {Tpn.}},
journal = {Manuscripta mathematica},
pages = {525--543},
year = {1997},
volume = {92},
number = {3},
zbl = {0904.14028},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__92_3_156280/}
}
Francois Lauze. Rang maximal pour Tpn.. Manuscripta mathematica, Tome 92 (1997) no. 3, pp. 525-543. http://geodesic.mathdoc.fr/item/MM2_1997__92_3_156280/